# SDR ASOA201100282

- Difficulty date: February 14, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 26,808 hours, 23,152 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128, BULKHEAD, LBL18.00 VERTICAL POST CRACKED THRU LOWER OTBD ATTACH FASTENER PROPAGATING INTO RADIUS.  REPAIRED IAW REO 601R-53-41-056.
